# SDR DALA2023122810699

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 72,812 hours, 23,818 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENTRY DOOR MESSAGE ON EICAS AFTER LANDING AND TAXI CLEAR OF RUNWAY, APPEARED TO BE CLOSED WHEN VIEWING FROM THE CABIN. CORRECTIVE ACTION: INSPECTED 2R DOOR AND OPERATED SEVERAL TIMES W/ CORRECT INDICATIONS PER B757 AMM 52-71. (4419192)
